On the Bernstein operator of S. Morigi and M. Neamtu

Files in This Item:
File Description SizeFormat 
ResulteMathRev250108Render.pdf183.11 kBAdobe PDFDownload
Title: On the Bernstein operator of S. Morigi and M. Neamtu
Authors: Kounchev, Ognyan
Render, Hermann
Permanent link: http://hdl.handle.net/10197/5496
Date: Oct-2009
Online since: 2014-03-28T09:07:13Z
Abstract: We discuss a Bernstein type operator introduced by S. Morigi and M. Neamtu for D -polynomials in the more general framework of exponential polynomials
Type of material: Journal Article
Publisher: Springer
Journal: Results in Mathematics
Volume: 53
Issue: 3-4
Start page: 311
End page: 322
Copyright (published version): 2009 Springer
Keywords: Bernstein polynomialBernstein operatorExtended Chebyshev systemExponential polynomial
DOI: 10.1007/s00025-008-0342-0
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 12, 2019

Page view(s) 50

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.